On the convergence of multidimensional regular C-fractions with independent variables

R.I. Dmytryshyn (Vasyl Stefanyk Precarpathian National University), http://orcid.org/0000-0003-2845-0137

Abstract


In this paper, we investigate the convergence of multidimensional regular С-fractions with independent variables, which are a multidimensional generalization of regular С-fractions. These branched continued fractions are an efficient tool for the approximation of multivariable functions, which are represented by formal multiple power series. We have shown that the intersection of the interior of the parabola and the open disk is the domain of convergence of a multidimensional regular С-fraction with independent variables. And, in addition, we have shown that the interior of the parabola is the domain of convergence of a branched continued fraction, which is reciprocal to the multidimensional regular С-fraction with independent variables.

Keywords


convergence; uniform convergence; multidimensional regular C-fraction with independent variables

Full Text:

PDF

References


Antonova T.M., Bodnar D.I. "Convergence domains for branched continued fractions of the special form", Approx. Theory and its Appl.: Proc. Inst. Math. NAS Ukr., 2000; 31: pp. 19-32. (in Ukrainian)

Baran O.E. "Some convergence regions of branched continued fractions of special form", Carpathian Math. Publ., 2013; 5(1): pp. 4-13. (in Ukrainian)

Bodnar D., Dmytryshyn R. "On some convergence criteria for branched continued fractions with independent variables", Visnyc Lviv Univ. Ser. Mech-Math., 2008; 68: pp. 22-30. (in Ukrainian)

Bodnar D.I. Branched Continued Fractions, Naukova Dumka, Kiev, 1986. (in Russian)

Dmytryshyn R.I. "A multidimensional generalization of the Rutishauser qd-algorithm", Carpathian Math. Publ., 2016; 8(2): pp. 230-238.

Dmytryshyn R.I. "On the convergence criterion for branched continued fractions with independent variables", Carpathian Math. Publ., 2017; 9(2): pp. 120-127.

Dmytryshyn R.I. "Regular two-dimensional C-fraction with independent variables for double power series", Bukovyn. Mat. Zh., 2013; 1(1–2): pp. 55-57. (in Ukrainian)

Jones W.B., Thron W.J. "Continued Fractions: Analytic Theory and Applications", Encyclopedia of Math. and its Appl. Vol. 11, Addison-Wesley, London, Amsterdam, Don Mills, Ontario, Sydney, Tokyo, 1980.

Wall H.S. Analytic Theory of Continued Fractions, Van Nostrand, New York, 1948.




DOI: https://dx.doi.org/10.15421/241803

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 R.I. Dmytryshyn

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557